# SDR AALA202110125378

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 40,534 hours, 15,921 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 575780
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE-OFF 1000FT AGL #1 ENGINE COMPRESSOR STALL AS POWER WAS REDUCED TO CLIMB LOUD BANG 2 SEC. AIRCRAFT BEHIND REPORTED SHORT BURST OF FLAMES. ALL ENG READING RETURNED TO NORMAL. MOC CONCURRED WITH QRH. OK TO CONTINUE WITH ALL ENG READING NORMAL. MAINTENANCE ACCOMPLISHED TSM 73-00-00-810-866-A 4D WITH NO FAULTS FOUND. AIRCRAFT WAS RETURNED TO SERVICE.
